TBU Publications
Repository of TBU Publications

Control of Periodically Time-Varying Systems with Delay: An Algebraic Approach vs. Modified Smith Predictors

DSpace Repository


Find Full text Export to RefWorks
   


Files in this item

ČSN ISO 690:2011 citation

Citace článku v časopise:
MATUŠŮ, Radek a Roman PROKOP. Control of Periodically Time-Varying Systems with Delay: An Algebraic Approach vs. Modified Smith Predictors. WSEAS Transactions on Systems [online]. 2010, vol. 9, iss. 6, s. 689-702. [cit. 2020-12-06]. ISSN 1109-2777. Dostupné z: http://www.wseas.us/e-library/transactions/systems/2010/89-737.pdf.

These citations are software generated and may contain errors. To verify accuracy, check the appropriate style guide.

Related articles

Attribution 4.0 International Except where otherwise noted, this item's license is described as Attribution 4.0 International